How Does One Do Life, And Withdrawal At The Same Time?
Posted 31 August 2017 - 02:48 PM
The hardest, scariest, most humiliating part has been some rageful outbursts I went into when someone put me in a stressful, emotional situation. I react way more than I normally would.
After it's all said and done, I'm glad I got through it, but relations with people didn't go well, my few supporters are weary at best, and I'm trying to recover as I deal with increased anxiety, depression and fatigue. Now I don't have any events in the near future, don't feel like I can handle a job yet, so things feel sort bleak. I'm trying to find things to do to stay sane and be as healthy as possible to get through the final 6 mg. of the evil drug. I have had to stay at this level since May while these events were going on.
Do many others face the dilemma of being isolated because of the withdrawal, but so needing to connect at the same time?
Posted 31 August 2017 - 03:26 PM
I just lost my previous post to you. We all hate that.
I was saying that the first thing that popped out of my mind was to add another antidepressant with a long half life, like Prozac or Zoloft to the 6mg cymbalta.
After four or five weeks, take off two or so beads of cymbalta. Of course the antidepressant needs to be at a therapeutic dosage. See how you feel, if good continue on the two beads.
Then when no more cymbalta, you either stay on the antidepressant, or you taper, much easier with a long half life one. Tfaff, I'm saying this because at 6mg for four months, maybe it's time to think of a new solution. Again, my two cents worth and welcome back.
PS nothing wrong if you need to take another antidepressant, but again, maybe you don't. Xxx
Posted 31 August 2017 - 05:39 PM
My therapist actually recommended isolation to me anytime I had severe anxiety whether it was from a stressful event or a withdrawal. I may be overstating it but sometimes I feel like it has saved my life. lol I have never been an outgoing person so I never feel that need to connect. Usually being in isolation at home for a couple weeks just feels like a great relief. What ever it takes to survive.
Posted 12 September 2017 - 11:58 AM
Posted 30 October 2017 - 06:07 AM
Posted 30 October 2017 - 08:59 AM
Well first of all don't give up. I believe you are still in withdrawal from the Cymbalta.
"Now that I'm off I spend half my time in tears and half my time angry" are classic Cymbalta withdrawal symptoms. An d for me, even though I was taking meds to help with the withdrawal these symptoms didn't get tolerable for 9 months after quitting. They DID get better though. Some take as little as 6 months and others take a year or so. What has the dr given you for the withdrawal symptoms?
- Grimalkin likes this
Posted 30 October 2017 - 04:54 PM
My doctor gave me nothing. She seemed to think "withdrawing" was all in my mind. I tried explaining that there are real symptoms but she didn't want to hear it. Didn't want to hear about my skin issues either (either than prescribing Prednisone which really did a number on my anger.). So I'm in the process of finding a new doctor. Her take was just, take every other day, then every three days, etc. and stop. I did a MUCH slower taper. For clarification, I don't think the skin issues are related to cymbalta withdrawal, just happened to coincide. I just want to stop crying and raging all the time! I'm hoping time will take care of it. Mornings are worse, like "Really? I have to do it all over?" But they were worse when my cat was suffering and my house was infested by bees. I mean, I must be getting stronger if it hasn't killed me yet, right?! Thanks.
- fishinghat likes this
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users